# SDR C2XA04TY090

- Difficulty date: June 12, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 4,106 hours, 3,341 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE APU FIREWALL WAS FOUND CRACKED AT THE UPPER RIGHT ENGINE MOUNT.  MAINTENANCE FABRICATED A FILLER AND DOUBLER, AND INSTALLED IAW EC5330-01267.
